# SDR ASAA2019010127649

- Difficulty date: January 1, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 24,428 hours, 8,027 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Windshield
- Part time: 17,002 hours, 5,653 cycles
- Component: Windshield
- Component part number: 141A48002
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT FORWARD RIGHT ILLUMINATED. GROUNDED - YES. PERFORMED BITE OF FO WINDSHIELD WHCU IAW FIM 30-41 TASK 801 SENSOR FAULT DISPLAYED. REMOVED AND REPLACED FO'S NR 1 WINDOW IAW AMM 56-11-11-400-821.
